Translator Disclaimer
May 2008 A note on hemivariational inequalities
S. NANDA
Hokkaido Math. J. 37(2): 275-278 (May 2008). DOI: 10.14492/hokmj/1253539555

Abstract

The purpose of this note is to establish some uniqueness results for hemivariational inequality.

Citation

Download Citation

S. NANDA. "A note on hemivariational inequalities." Hokkaido Math. J. 37 (2) 275 - 278, May 2008. https://doi.org/10.14492/hokmj/1253539555

Information

Published: May 2008
First available in Project Euclid: 21 September 2009

zbMATH: 1211.90235
MathSciNet: MR2415901
Digital Object Identifier: 10.14492/hokmj/1253539555

Subjects:
Primary: 90C30

Rights: Copyright © 2008 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.37 • No. 2 • May 2008
Back to Top